# SDR SWAA2022062721623

- Difficulty date: June 22, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 16,552 hours, 7,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: L/H Aft Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT NOT BLINKING; RIGHT OUTBD AFT LEFT INBD AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT NOT BLINKING RIGHT OUTBD AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT NOT BLINKING. / [01] REPLACE BATTERY OF L INBOARD AFT AND R OUTBOARD AFT FA FLASHLIGHTS PER AMM 25-64-00. OPS CHECK GOOD.
